EconPapers    
Economics at your fingertips  
 

On Generalized Pseudo- and Quasiconvexities for Nonsmooth Functions

Ville-Pekka Eronen (), Marko M. Mäkelä and Napsu Karmitsa
Additional contact information
Ville-Pekka Eronen: University of Turku
Marko M. Mäkelä: University of Turku
Napsu Karmitsa: University of Turku

A chapter in Current Research in Nonlinear Analysis, 2018, pp 129-155 from Springer

Abstract: Abstract Convexity is the most important and useful concept in mathematical optimization theory. In order to extend the existing results depending on convexity, numerous attempts of generalizing the concept have been published during years. Different types of generalized convexities have proved to be the main tool when constructing optimality conditions, in particular sufficient conditions for optimality. The aim of this paper is to analyze the properties of the generalized pseudo- and quasiconvexities for nondifferentiable locally Lipschitz continuous functions. The treatment is based on the Clarke subdifferentials and generalized directional derivatives.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-89800-1_6

Ordering information: This item can be ordered from
http://www.springer.com/9783319898001

DOI: 10.1007/978-3-319-89800-1_6

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-89800-1_6